# SDR FDEA201610083507

- Difficulty date: October 8, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 27,523 hours, 14,934 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 309
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 10,354 hours, 5,737 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE WARNING WITH CHIME ACTIVATED FL330  AND CONTINUED TO COME ON INTERMITTENTLY FOR  REMAINDER OF FLIGHT.  INSTALLED SMOKE DETECTOR 11WA AND 13 WA. OPS CHECKED GOOD IAW AMM 26-15-12-04 AND 26-15-00-05. ACFT OK FOR SERVICE IAW GMM 12-7-600.
